American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Peter Elias. A classification of trigonometrical thin sets and their interrelations. Proc. Amer. Math. Soc. 125 (1997) 1111-1121. MR 1363456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Kumar and A. Peyerimhoff. Absolute conjugate Fourier effective methods and functions . Proc. Amer. Math. Soc. 121 (1994) 1123-1132. MR 1189545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Borwein. The nonlocal nature of the summability of Fourier series by certain absolute Riesz methods . Proc. Amer. Math. Soc. 114 (1992) 89-94. MR 1062383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Elhassan Zerouali. Estimates for inverses of $e\sp {int}$ in some quotient algebras of $A\sp +$ . Proc. Amer. Math. Soc. 112 (1991) 789-793. MR 1037228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shigehiko Kuratsubo. A note on the strong summability of the Riesz means of multiple Fourier series . Proc. Amer. Math. Soc. 96 (1986) 294-298. MR 818461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Avdispahić. On the classes $\Lambda {\rm BV}$ and ${\rm V}[\nu]$ . Proc. Amer. Math. Soc. 95 (1985) 230-234. MR 801329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. V. Patel and V. M. Shah. A note on the absolute convergence of lacunary Fourier series . Proc. Amer. Math. Soc. 93 (1985) 433-439. MR 773997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. D. Dikshit and C. S. Rees. Absolute Riesz summability of Fourier series. I . Proc. Amer. Math. Soc. 82 (1981) 231-238. MR 609657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. N. Lal and K. N. Singh. Generalised Lipschitz class of functions and the absolute summability of Fourier series by N\"orlund means . Proc. Amer. Math. Soc. 81 (1981) 41-49. MR 589133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Garrett, C. S. Rees and Č. V. Stanojević. $L\sp{1}$-convergence of Fourier series with coefficients of bounded variation . Proc. Amer. Math. Soc. 80 (1980) 423-430. MR 580997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arun Kumar. Necessary and sufficient type theorem for absolute N\"orlund summability of conjugate series . Proc. Amer. Math. Soc. 67 (1977) 77-83. MR 0510923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Y. Katznelson. On a theorem of Menchoff . Proc. Amer. Math. Soc. 53 (1975) 396-398. MR 0380242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nicolas Artémiadis. Criteria for absolute convergence of Fourier series . Proc. Amer. Math. Soc. 50 (1975) 179-183. MR 0377398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. J. Newman. A simple proof of Wiener's $1/f$ theorem . Proc. Amer. Math. Soc. 48 (1975) 264-265. MR 0365002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shiva Narain Lal. On the absolute summability of the allied integral by a functional N\"orlund method . Proc. Amer. Math. Soc. 42 (1974) 113-120. MR 0324295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1